# SDR UALA2010012900362

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 63,517 hours, 7,608 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT BS 1120, TENSION TIE AFT SIDE CRACKED APPROX 12 IN. FROM FRAME.   MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED AREA OF TENSION TIE, INSTALLED REINFORCING REPAIR.
